Right Abdominal Pain To The Waist Accompanied By Fatigue And Yellow Eyes?
u003cstrong u003ehallo, I want to ask, for the past few months I have felt pain in the right lower abdomen until it feels in my waist, I also feel tired quickly, and last night when I urinated, my urine was like tea color, in the whites of my eyes I also started to turn yellow, if you can know what disease is it …? thanks u003c / strong u003e
Thank you for asking HealthReplies.com.
Pain in the lower right abdomen to the waist, accompanied by fatigue, tea-colored urine, and yellowing eyes may indicate that you have hepatitis. This condition is usually caused by a viral infection. There are several types of Hepatitis, namely Hepatitis A, Hepatitis B, Hepatitis C, Hepatitis D, and Hepatitis E. Each of these types is caused by different viruses and the symptoms and transmission can vary, some through contaminated food viruses (Hepatitis A and E) also through the exchange of body fluids (Hepatitis B, C, and D).
Apart from hepatitis, your complaints can also arise due to disorders of the bile ducts, both those caused by inflammation, stones, to malignancy. Some types of drugs, such as anti-tuberculosis drugs can also cause damage to the liver parenchyma, causing complaints as you experience.
Considering that the complaint has been going on for quite a long time (up to months), you need to do an examination directly to the doctor to distinguish between each of the conditions above. Usually, the doctor will perform a thorough physical examination to identify possible diseases that underlie your complaint. In addition, further tests, such as laboratory, ultrasound, and endoscopy can also be done.
In the meantime, you should first go through the following tips:
Get enough rest 6 to 8 hours a day Compress the sore stomach and waist using a warm compress Reduce tiring activities Drink more Eat foods with high nutritional value Do not snack carelessly Avoid free sex Avoid also exchanging unsterile needles (including using drugs) carelessly Hope it helps ya ..
dr. Nadia Nurotul Fuadah